Finite-time stability of a class of non-autonomous neural networks with heterogeneous proportional delays

Hien, Le Van and Son, Doan Thai 2015, Finite-time stability of a class of non-autonomous neural networks with heterogeneous proportional delays, Applied mathematics and computation, vol. 251, pp. 14-23, doi: 10.1016/j.amc.2014.11.044.

Attached Files
Name Description MIMEType Size Downloads

Title Finite-time stability of a class of non-autonomous neural networks with heterogeneous proportional delays
Author(s) Hien, Le Van
Son, Doan Thai
Journal name Applied mathematics and computation
Volume number 251
Start page 14
End page 23
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-01-15
ISSN 0096-3003
Language eng
DOI 10.1016/j.amc.2014.11.044
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30075756

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 23 times in TR Web of Science
Scopus Citation Count Cited 29 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 60 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 19 Aug 2015, 09:54:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.